Schedule

Tuesday

12:00AM
Love No Matter What With Rick Long
12:30AM
Believer’s Walk of Faith w/Bill Winston
1:00AM
It’s Supernatural!
1:30AM
Joseph Prince Special
2:00AM
Campmeeting
4:00AM
ORU Chapel Service
5:00AM
Campmeeting
6:00AM
Know the Cause with Doug Kaufman
6:30AM
James Robison
7:00AM
Amazing Facts with Doug Batchelor
7:30AM
Humanitarian – Newton (1/2 hour)
8:00AM
Kenneth Copeland
8:30AM
Believer’s Walk of Faith w/Bill Winston
9:00AM
Joseph Prince
9:30AM
Joyce Meyer: Enjoying Everyday Life
10:00AM
Creflo Dollar
10:30AM
In Touch with Dr. Charles Stanley
11:00AM
Hellen Thomas
11:30AM
It’s Supernatural!
12:00PM
Kenneth Copeland
12:30PM
Russ and Meka Beacham Ministries
1:00PM
Lifestyle Magazine
1:30PM
Les Feldick
2:00PM
It’s Supernatural!
2:30PM
Humanitarian – Newton (1/2 hour)
3:00PM
Dr. Maureen Anderson
3:30PM
Blessed Life with Robert Morris
4:00PM
Today with Marilyn and Sarah
4:30PM
Know the Cause with Doug Kaufman
5:00PM
Discovering The Jewish Jesus
5:30PM
James Robison – Giving Hope, Sharing Life
6:00PM
World Impact
6:30PM
Int’l Fellowship of Christians and Jews
7:00PM
Andrew Wommack
7:30PM
Believer’s Walk of Faith w/Bill Winston
8:00PM
700 Club; The
9:00PM
Humanitarian – Newton (1/2 hour)
9:30PM
Joyce Meyer: Enjoying Everyday Life
10:00PM
James Robison
10:30PM
PIJN News
11:00PM
SkyWatch TV
11:30PM
Prophecy USA

Wednesday

12:00AM
All Aboard the Jesus Train
12:30AM
Believer’s Walk of Faith w/Bill Winston
1:00AM
It’s Supernatural!
1:30AM
VAM Nopalea
2:00AM
Campmeeting
4:00AM
Campmeeting
5:00AM
ORU Chapel Service
6:00AM
Know the Cause with Doug Kaufman
6:30AM
James Robison
7:00AM
Amazing Facts with Doug Batchelor
7:30AM
Jewish Voice with Jonathan Bernis
8:00AM
Kenneth Copeland
8:30AM
Believer’s Walk of Faith w/Bill Winston
9:00AM
Joseph Prince
9:30AM
Joyce Meyer: Enjoying Everyday Life
10:00AM
Creflo Dollar
10:30AM
Discovering The Jewish Jesus
11:00AM
It’s Supernatural!
11:30AM
No More Curse TV with Tracy Harris
12:00PM
Kenneth Copeland
12:30PM
Russ and Meka Beacham Ministries
1:00PM
Humanitarian – Newton (1/2 hour)
1:30PM
Les Feldick
2:00PM
It’s Supernatural!
2:30PM
Jewish Voice with Jonathan Bernis
3:00PM
Int’l Fellowship of Christians and Jews
3:30PM
World Impact
4:00PM
Today with Marilyn and Sarah
4:30PM
Know the Cause with Doug Kaufman
5:00PM
Dr. Maureen Anderson
5:30PM
Blessed Life with Robert Morris
6:00PM
Victory with Paul Daugherty
6:30PM
Int’l Fellowship of Christians and Jews
7:00PM
Andrew Wommack
7:30PM
Believer’s Walk of Faith w/Bill Winston
8:00PM
700 Club; The
9:00PM
Humanitarian – Newton (1/2 hour)
9:30PM
Joyce Meyer: Enjoying Everyday Life
10:00PM
James Robison
10:30PM
PIJN News
11:00PM
ORU Chapel Service

Thursday

12:00AM
Russ and Meka Beacham Ministries
12:30AM
Believer’s Walk of Faith w/Bill Winston
1:00AM
It’s Supernatural!
1:30AM
Joseph Prince Special
2:00AM
Campmeeting
4:00AM
Discovering The Jewish Jesus
4:30AM
Pastor Bob Rodgers
5:00AM
Campmeeting
6:00AM
Know the Cause with Doug Kaufman
6:30AM
James Robison
7:00AM
Amazing Facts with Doug Batchelor
7:30AM
Humanitarian – Newton (1/2 hour)
8:00AM
Kenneth Copeland
8:30AM
Believer’s Walk of Faith w/Bill Winston
9:00AM
Joseph Prince
9:30AM
Joyce Meyer: Enjoying Everyday Life
10:00AM
Creflo Dollar
10:30AM
Humanitarian – Newton (1/2 hour)
11:00AM
Joyce Meyer: Battlefield of the Mind
11:30AM
In Touch with Dr. Charles Stanley
12:00PM
Kenneth Copeland
12:30PM
Russ and Meka Beacham Ministries
1:00PM
Blessed Life with Robert Morris
1:30PM
Les Feldick
2:00PM
It’s Supernatural!
2:30PM
Humanitarian – Newton (1/2 hour)
3:00PM
Dr. Maureen Anderson
3:30PM
Larry & Tiz Huch
4:00PM
Today with Marilyn and Sarah
4:30PM
Know the Cause with Doug Kaufman
5:00PM
Discovering The Jewish Jesus
5:30PM
Our Jewish Roots
6:00PM
Int’l Fellowship of Christians and Jews
6:30PM
Joyce Meyer: Everyday Answers
7:00PM
Andrew Wommack
7:30PM
Believer’s Walk of Faith w/Bill Winston
8:00PM
700 Club; The
9:00PM
It’s Supernatural!
9:30PM
Joyce Meyer: Enjoying Everyday Life
10:00PM
James Robison
10:30PM
PIJN News
11:00PM
SkyWatch TV
11:30PM
Always More TV

Friday

12:00AM
World Impact
12:30AM
Believer’s Walk of Faith w/Bill Winston
1:00AM
It’s Supernatural!
1:30AM
Recovery Today with Kandi Rose and Friends
2:00AM
700 Club; The
3:00AM
ORU Chapel Service
4:00AM
Campmeeting
5:00AM
ORU Chapel Service
6:00AM
Know the Cause with Doug Kaufman
6:30AM
James Robison
7:00AM
Amazing Facts with Doug Batchelor
7:30AM
Jewish Voice with Jonathan Bernis
8:00AM
Kenneth Copeland
8:30AM
Believer’s Walk of Faith w/Bill Winston
9:00AM
Joseph Prince
9:30AM
Joyce Meyer: Enjoying Everyday Life
10:00AM
Creflo Dollar
10:30AM
Dr. Maureen Anderson
11:00AM
It’s Supernatural!
11:30AM
Anchor Ridge Today with Josh Paul
12:00PM
Int’l Fellowship of Christians and Jews
12:30PM
Russ and Meka Beacham Ministries
1:00PM
Humanitarian – Newton (1/2 hour)
1:30PM
Les Feldick
2:00PM
It’s Supernatural!
2:30PM
Jewish Voice with Jonathan Bernis
3:00PM
Discovering The Jewish Jesus
3:30PM
Throne Room Prayer
4:00PM
Today with Marilyn and Sarah
4:30PM
Know the Cause with Doug Kaufman
5:00PM
Joseph Prince Special
5:30PM
Humanitarian – Newton (1/2 hour)
6:00PM
Deborah Sweetin
6:30PM
Jerusalem Dateline
7:00PM
Andrew Wommack
7:30PM
Int’l Fellowship of Christians and Jews
8:00PM
700 Club; The
9:00PM
Humanitarian – Newton (1/2 hour)
9:30PM
Joyce Meyer: Enjoying Everyday Life
10:00PM
James Robison
10:30PM
PIJN News
11:00PM
ORU Chapel Service

Saturday

12:00AM
Discovering The Jewish Jesus
12:30AM
Believer’s Walk of Faith w/Bill Winston
1:00AM
It’s Supernatural!
1:30AM
Humanitarian – Newton (1/2 hour)
2:00AM
Jewish Voice with Jonathan Bernis
2:30AM
Campmeeting
3:30AM
Military Makeover with Montel
4:00AM
Campmeeting
6:00AM
Today with Ward
6:30AM
Laura McKenzie’s Traveler (E/I) (TV-G)
7:00AM
K.I.C.K.S. Club (E/I) TV-Y)
7:30AM
Dog Tales (E/I) (TV-G)
8:00AM
Sports Stars of Tomorrow (E/I) (TV-G)
8:30AM
Animal Rescue (E/I) (TV-G)
9:00AM
Elizabeth Stanton’s Great Big World (E/I) (TV-G)
9:30AM
Science Now (E/I – TVG)
10:00AM
America’s Heartland (E/I – TVG)
10:30AM
Int’l Fellowship of Christians and Jews
11:00AM
Ron Hazelton’s House Calls
11:30AM
Ricky Branham Ministries
12:00PM
Campmeeting
1:00PM
ORU Chapel Service
2:00PM
Inspire with Mike Kai
2:30PM
Love No Matter What With Rick Long
3:00PM
Humanitarian – Newton (1/2 hour)
3:30PM
Joyce Meyer: Battlefield of the Mind
4:00PM
Int’l Fellowship of Christians and Jews
4:30PM
Know the Cause with Doug Kaufman
5:00PM
James Robison – Giving Hope, Sharing Life
5:30PM
Hans Hess
6:00PM
Operation Smile
7:00PM
Christian Worship Hour
7:30PM
Kenneth Cox Ministries
8:30PM
PHD Ministries
9:00PM
Christ the Healer
9:30PM
ORU Chapel Service
10:30PM
Joel Osteen
11:00PM
Blessed Life with Robert Morris
11:30PM
Christian Music Countdown

Sunday

12:00AM
Operation Smile
1:00AM
It’s Supernatural!
1:30AM
Always More TV
2:00AM
TriVita MyoHealth
2:30AM
Campmeeting
3:30AM
Campmeeting
5:30AM
Discovering The Jewish Jesus
6:00AM
Light of the Word with Ivette and Paul Lodato
6:30AM
In Search – Phil Sanders
7:00AM
Dave Lombardi
7:30AM
Love a Child
8:00AM
It’s Supernatural!
8:30AM
Being Your Best with Trey Johnson
9:00AM
Discovering The Jewish Jesus
9:30AM
David Jeremiah
10:00AM
Manna-Fest w/Perry Stone
10:30AM
Lift Up Jesus with Pastor Dudley
11:00AM
Joel Osteen
11:30AM
Dr. C Thomas Anderson
12:00PM
Love a Child
12:30PM
Humanitarian – Newton (1/2 hour)
1:00PM
Discovering The Jewish Jesus
1:30PM
New Day Humanitarian (1/2 Hour)
2:00PM
ORU Chapel Service
3:00PM
World Impact
3:30PM
Blessed Life with Robert Morris
4:00PM
Inspire with Mike Kai
4:30PM
Joel Osteen
5:00PM
Love No Matter What With Rick Long
5:30PM
In Touch with Dr. Charles Stanley
6:00PM
Love Israel
6:30PM
Robert Jeffress
7:00PM
David Jeremiah
7:30PM
Victory with Paul Daugherty
8:00PM
Manna-Fest w/Perry Stone
8:30PM
In Touch with Dr. Charles Stanley
9:00PM
Love a Child
9:30PM
In Search – Phil Sanders
10:00PM
Rhema Praise
10:30PM
Word for Living with David Shearin, The
11:00PM
Joel Osteen
11:30PM
Joyce Meyer: Battlefield of the Mind

Monday

12:00AM
No information available.
12:30AM
No information available.
1:00AM
No information available.
1:30AM
No information available.
2:00AM
No information available.
2:30AM
No information available.
3:00AM
No information available.
3:30AM
No information available.
4:00AM
No information available.
4:30AM
No information available.
5:00AM
No information available.
5:30AM
No information available.
6:00AM
No information available.
6:30AM
No information available.
7:00AM
No information available.
7:30AM
No information available.
8:00AM
No information available.
8:30AM
No information available.
9:00AM
No information available.
9:30AM
No information available.
10:00AM
No information available.
10:30AM
No information available.
11:00AM
No information available.
11:30AM
No information available.
12:00PM
No information available.
12:30PM
No information available.
1:00PM
No information available.
1:30PM
No information available.
2:00PM
No information available.
2:30PM
No information available.
3:00PM
No information available.
3:30PM
No information available.
4:00PM
No information available.
4:30PM
No information available.
5:00PM
No information available.
5:30PM
No information available.
6:00PM
No information available.
6:30PM
No information available.
7:00PM
No information available.
7:30PM
No information available.
8:00PM
No information available.
8:30PM
No information available.
9:00PM
No information available.
9:30PM
No information available.
10:00PM
No information available.
10:30PM
No information available.
11:00PM
No information available.
11:30PM
No information available.

Now On

Tue
Wed
Thu
Fri
Sat
Sun
Mon
12:00am
12:30am
01:00am
01:30am
02:00am
02:30am
03:00am
03:30am
04:00am
04:30am
05:00am
05:30am
06:00am
06:30am
07:00am
07:30am
08:00am
08:30am
09:00am
09:30am
10:00am
10:30am
11:00am
11:30am
12:00pm
12:30pm
01:00pm
01:30pm
02:00pm
02:30pm
03:00pm
03:30pm
04:00pm
04:30pm
05:00pm
05:30pm
06:00pm
06:30pm
07:00pm
07:30pm
08:00pm
08:30pm
09:00pm
09:30pm
10:00pm
10:30pm
11:00pm
11:30pm
Love No Matter What With Rick Long (12:00am)
Believer’s Walk of Faith w/Bill Winston (12:30am)
It’s Supernatural! (1:00am)
Joseph Prince Special (1:30am)
Campmeeting (2:00am)
ORU Chapel Service (4:00am)
Campmeeting (5:00am)
Know the Cause with Doug Kaufman (6:00am)
James Robison (6:30am)
Amazing Facts with Doug Batchelor (7:00am)
Humanitarian – Newton (1/2 hour) (7:30am)
Kenneth Copeland (8:00am)
Believer’s Walk of Faith w/Bill Winston (8:30am)
Joseph Prince (9:00am)
Joyce Meyer: Enjoying Everyday Life (9:30am)
Creflo Dollar (10:00am)
In Touch with Dr. Charles Stanley (10:30am)
Hellen Thomas (11:00am)
It’s Supernatural! (11:30am)
Kenneth Copeland (12:00pm)
Russ and Meka Beacham Ministries (12:30pm)
Lifestyle Magazine (1:00pm)
Les Feldick (1:30pm)
It’s Supernatural! (2:00pm)
Humanitarian – Newton (1/2 hour) (2:30pm)
Dr. Maureen Anderson (3:00pm)
Blessed Life with Robert Morris (3:30pm)
Today with Marilyn and Sarah (4:00pm)
Know the Cause with Doug Kaufman (4:30pm)
Discovering The Jewish Jesus (5:00pm)
James Robison – Giving Hope, Sharing Life (5:30pm)
World Impact (6:00pm)
Int’l Fellowship of Christians and Jews (6:30pm)
Andrew Wommack (7:00pm)
Believer’s Walk of Faith w/Bill Winston (7:30pm)
700 Club; The (8:00pm)
Humanitarian – Newton (1/2 hour) (9:00pm)
Joyce Meyer: Enjoying Everyday Life (9:30pm)
James Robison (10:00pm)
PIJN News (10:30pm)
SkyWatch TV (11:00pm)
Prophecy USA (11:30pm)
All Aboard the Jesus Train (12:00am)
Believer’s Walk of Faith w/Bill Winston (12:30am)
It’s Supernatural! (1:00am)
VAM Nopalea (1:30am)
Campmeeting (2:00am)
Campmeeting (4:00am)
ORU Chapel Service (5:00am)
Know the Cause with Doug Kaufman (6:00am)
James Robison (6:30am)
Amazing Facts with Doug Batchelor (7:00am)
Jewish Voice with Jonathan Bernis (7:30am)
Kenneth Copeland (8:00am)
Believer’s Walk of Faith w/Bill Winston (8:30am)
Joseph Prince (9:00am)
Joyce Meyer: Enjoying Everyday Life (9:30am)
Creflo Dollar (10:00am)
Discovering The Jewish Jesus (10:30am)
It’s Supernatural! (11:00am)
No More Curse TV with Tracy Harris (11:30am)
Kenneth Copeland (12:00pm)
Russ and Meka Beacham Ministries (12:30pm)
Humanitarian – Newton (1/2 hour) (1:00pm)
Les Feldick (1:30pm)
It’s Supernatural! (2:00pm)
Jewish Voice with Jonathan Bernis (2:30pm)
Int’l Fellowship of Christians and Jews (3:00pm)
World Impact (3:30pm)
Today with Marilyn and Sarah (4:00pm)
Know the Cause with Doug Kaufman (4:30pm)
Dr. Maureen Anderson (5:00pm)
Blessed Life with Robert Morris (5:30pm)
Victory with Paul Daugherty (6:00pm)
Int’l Fellowship of Christians and Jews (6:30pm)
Andrew Wommack (7:00pm)
Believer’s Walk of Faith w/Bill Winston (7:30pm)
700 Club; The (8:00pm)
Humanitarian – Newton (1/2 hour) (9:00pm)
Joyce Meyer: Enjoying Everyday Life (9:30pm)
James Robison (10:00pm)
PIJN News (10:30pm)
ORU Chapel Service (11:00pm)
Russ and Meka Beacham Ministries (12:00am)
Believer’s Walk of Faith w/Bill Winston (12:30am)
It’s Supernatural! (1:00am)
Joseph Prince Special (1:30am)
Campmeeting (2:00am)
Discovering The Jewish Jesus (4:00am)
Pastor Bob Rodgers (4:30am)
Campmeeting (5:00am)
Know the Cause with Doug Kaufman (6:00am)
James Robison (6:30am)
Amazing Facts with Doug Batchelor (7:00am)
Humanitarian – Newton (1/2 hour) (7:30am)
Kenneth Copeland (8:00am)
Believer’s Walk of Faith w/Bill Winston (8:30am)
Joseph Prince (9:00am)
Joyce Meyer: Enjoying Everyday Life (9:30am)
Creflo Dollar (10:00am)
Humanitarian – Newton (1/2 hour) (10:30am)
Joyce Meyer: Battlefield of the Mind (11:00am)
In Touch with Dr. Charles Stanley (11:30am)
Kenneth Copeland (12:00pm)
Russ and Meka Beacham Ministries (12:30pm)
Blessed Life with Robert Morris (1:00pm)
Les Feldick (1:30pm)
It’s Supernatural! (2:00pm)
Humanitarian – Newton (1/2 hour) (2:30pm)
Dr. Maureen Anderson (3:00pm)
Larry & Tiz Huch (3:30pm)
Today with Marilyn and Sarah (4:00pm)
Know the Cause with Doug Kaufman (4:30pm)
Discovering The Jewish Jesus (5:00pm)
Our Jewish Roots (5:30pm)
Int’l Fellowship of Christians and Jews (6:00pm)
Joyce Meyer: Everyday Answers (6:30pm)
Andrew Wommack (7:00pm)
Believer’s Walk of Faith w/Bill Winston (7:30pm)
700 Club; The (8:00pm)
It’s Supernatural! (9:00pm)
Joyce Meyer: Enjoying Everyday Life (9:30pm)
James Robison (10:00pm)
PIJN News (10:30pm)
SkyWatch TV (11:00pm)
Always More TV (11:30pm)
World Impact (12:00am)
Believer’s Walk of Faith w/Bill Winston (12:30am)
It’s Supernatural! (1:00am)
Recovery Today with Kandi Rose and Friends (1:30am)
700 Club; The (2:00am)
ORU Chapel Service (3:00am)
Campmeeting (4:00am)
ORU Chapel Service (5:00am)
Know the Cause with Doug Kaufman (6:00am)
James Robison (6:30am)
Amazing Facts with Doug Batchelor (7:00am)
Jewish Voice with Jonathan Bernis (7:30am)
Kenneth Copeland (8:00am)
Believer’s Walk of Faith w/Bill Winston (8:30am)
Joseph Prince (9:00am)
Joyce Meyer: Enjoying Everyday Life (9:30am)
Creflo Dollar (10:00am)
Dr. Maureen Anderson (10:30am)
It’s Supernatural! (11:00am)
Anchor Ridge Today with Josh Paul (11:30am)
Int’l Fellowship of Christians and Jews (12:00pm)
Russ and Meka Beacham Ministries (12:30pm)
Humanitarian – Newton (1/2 hour) (1:00pm)
Les Feldick (1:30pm)
It’s Supernatural! (2:00pm)
Jewish Voice with Jonathan Bernis (2:30pm)
Discovering The Jewish Jesus (3:00pm)
Throne Room Prayer (3:30pm)
Today with Marilyn and Sarah (4:00pm)
Know the Cause with Doug Kaufman (4:30pm)
Joseph Prince Special (5:00pm)
Humanitarian – Newton (1/2 hour) (5:30pm)
Deborah Sweetin (6:00pm)
Jerusalem Dateline (6:30pm)
Andrew Wommack (7:00pm)
Int’l Fellowship of Christians and Jews (7:30pm)
700 Club; The (8:00pm)
Humanitarian – Newton (1/2 hour) (9:00pm)
Joyce Meyer: Enjoying Everyday Life (9:30pm)
James Robison (10:00pm)
PIJN News (10:30pm)
ORU Chapel Service (11:00pm)
Discovering The Jewish Jesus (12:00am)
Believer’s Walk of Faith w/Bill Winston (12:30am)
It’s Supernatural! (1:00am)
Humanitarian – Newton (1/2 hour) (1:30am)
Jewish Voice with Jonathan Bernis (2:00am)
Campmeeting (2:30am)
Military Makeover with Montel (3:30am)
Campmeeting (4:00am)
Today with Ward (6:00am)
Laura McKenzie’s Traveler (E/I) (TV-G) (6:30am)
K.I.C.K.S. Club (E/I) TV-Y) (7:00am)
Dog Tales (E/I) (TV-G) (7:30am)
Sports Stars of Tomorrow (E/I) (TV-G) (8:00am)
Animal Rescue (E/I) (TV-G) (8:30am)
Elizabeth Stanton’s Great Big World (E/I) (TV-G) (9:00am)
Science Now (E/I – TVG) (9:30am)
America’s Heartland (E/I – TVG) (10:00am)
Int’l Fellowship of Christians and Jews (10:30am)
Ron Hazelton’s House Calls (11:00am)
Ricky Branham Ministries (11:30am)
Campmeeting (12:00pm)
ORU Chapel Service (1:00pm)
Inspire with Mike Kai (2:00pm)
Love No Matter What With Rick Long (2:30pm)
Humanitarian – Newton (1/2 hour) (3:00pm)
Joyce Meyer: Battlefield of the Mind (3:30pm)
Int’l Fellowship of Christians and Jews (4:00pm)
Know the Cause with Doug Kaufman (4:30pm)
James Robison – Giving Hope, Sharing Life (5:00pm)
Hans Hess (5:30pm)
Operation Smile (6:00pm)
Christian Worship Hour (7:00pm)
Kenneth Cox Ministries (7:30pm)
PHD Ministries (8:30pm)
Christ the Healer (9:00pm)
ORU Chapel Service (9:30pm)
Joel Osteen (10:30pm)
Blessed Life with Robert Morris (11:00pm)
Christian Music Countdown (11:30pm)
Operation Smile (12:00am)
It’s Supernatural! (1:00am)
Always More TV (1:30am)
TriVita MyoHealth (2:00am)
Campmeeting (2:30am)
Campmeeting (3:30am)
Discovering The Jewish Jesus (5:30am)
Light of the Word with Ivette and Paul Lodato (6:00am)
In Search – Phil Sanders (6:30am)
Dave Lombardi (7:00am)
Love a Child (7:30am)
It’s Supernatural! (8:00am)
Being Your Best with Trey Johnson (8:30am)
Discovering The Jewish Jesus (9:00am)
David Jeremiah (9:30am)
Manna-Fest w/Perry Stone (10:00am)
Lift Up Jesus with Pastor Dudley (10:30am)
Joel Osteen (11:00am)
Dr. C Thomas Anderson (11:30am)
Love a Child (12:00pm)
Humanitarian – Newton (1/2 hour) (12:30pm)
Discovering The Jewish Jesus (1:00pm)
New Day Humanitarian (1/2 Hour) (1:30pm)
ORU Chapel Service (2:00pm)
World Impact (3:00pm)
Blessed Life with Robert Morris (3:30pm)
Inspire with Mike Kai (4:00pm)
Joel Osteen (4:30pm)
Love No Matter What With Rick Long (5:00pm)
In Touch with Dr. Charles Stanley (5:30pm)
Love Israel (6:00pm)
Robert Jeffress (6:30pm)
David Jeremiah (7:00pm)
Victory with Paul Daugherty (7:30pm)
Manna-Fest w/Perry Stone (8:00pm)
In Touch with Dr. Charles Stanley (8:30pm)
Love a Child (9:00pm)
In Search – Phil Sanders (9:30pm)
Rhema Praise (10:00pm)
Word for Living with David Shearin, The (10:30pm)
Joel Osteen (11:00pm)
Joyce Meyer: Battlefield of the Mind (11:30pm)
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available
No information available

All times central.